# SDR MWEA040026

- Difficulty date: March 19, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 1,663 hours, 950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Component: Anti-Skid Sys
- Component part number: AV24E31341
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID FAIL ALERT ILLUMINATED.  REMOVED AND REPLACED ANTI-SKID RETURN VALVE.
